Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Closed expressions for $ \int \sp{1}\sb{0}t\sp{-1}{\rm log}\sp{n-1}\ t\log\sp{p}(1-t)\,dt$


Author: K. S. Kölbig
Journal: Math. Comp. 39 (1982), 647-654
MSC: Primary 33A70; Secondary 33-04
DOI: https://doi.org/10.1090/S0025-5718-1982-0669656-X
MathSciNet review: 669656
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Closed expressions for the integral $ \smallint _0^1{t^{ - 1}}{\log ^{n - 1}}t{\log ^p}(1 - t)\;dt$, whose general form is given elsewhere, are listed for $ n = 1(1)9$, $ p = 1(1)9$. A formula is derived which allows an easy evaluation of these expressions by formula manipulation on a computer.


References [Enhancements On Off] (What's this?)

  • [1] J. A. Fox & A. C. Hearn, "Analytic computation of some integrals in fourth order quantum electrodynamics," J. Comput. Phys., v. 14, 1974, pp. 301-317.
  • [2] I. S. Gradshteyn & I. M. Ryzhik, Table of Integrals, Series and Products, Academic Press, New York, 1980.
  • [3] A. C. Hearn, REDUCE Users Manual, 2nd ed., Univ. of Utah, Salt Lake City, Utah, 1973.
  • [4] K. S. Kölbig, J. A. Mignaco & E. Remiddi, "On Nielsen's generalized polylogarithms and their numerical calculation," BIT, v. 10, 1970, pp. 38-74.
  • [5] K. S. Kölbig, "On the value of a logarithmic-trigonometric integral," BIT, v. 11, 1971, pp. 21-28. MR 0290532 (44:7712)
  • [6] L. Lewin, Polylogarithms and Associated Functions, North-Holland, New York, Oxford, 1981. MR 618278 (83b:33019)
  • [7] W. Maier & H. Kiesewetter, Funktionalgleichungen mit analytischen Lösungen, VEB Deutscher Verlag der Wissenschaften, Berlin, 1971. MR 0324007 (48:2359)
  • [8] D. Maison & A. Petermann, "Subtracted generalized polylogarithms and the SINAC program," Comput. Phys. Comm., v. 7, 1974, pp. 121-134.
  • [9] N. Nielsen, "Der Eulersche Dilogarithmus und seine Verallgemeinerungen," Nova Acta Leopoldina, v. 90, 1909, pp. 123-211.
  • [10] T. J. Stieltjes, "Table des valeurs des sommes $ {S_k} = \Sigma _1^\infty {n^{ - k}}$," Acta Math., v. 10, 1887, pp. 299-302. MR 1554740

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 33A70, 33-04

Retrieve articles in all journals with MSC: 33A70, 33-04


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1982-0669656-X
Article copyright: © Copyright 1982 American Mathematical Society

American Mathematical Society